# SDR R61A201512210964

- Difficulty date: December 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 4,909 hours, 3,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99040600D
- Condition: Faded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT 2 SECTIONS OF EMERGENCY LIGHT STRIPS WERE FADED. MAINTENANCE R & R FADED SECTIONS OF EMEGENCY LIGHT STRIPS IAW AMM AND OPS CHECKED GOOD.
